On one direct method for the approximate solution of a periodic boundary-value problem

Authors

  • M. Azizov

Abstract

We propose a direct method for the approximate solution of integral equations that arise in the course of approximate solution of a periodic boundary-value problem for linear differential equations by the method of boundary conditions. We show that the proposed direct method is optimal in order.

Published

25.09.1997

Issue

Section

Research articles

How to Cite

Azizov, M. “On One Direct Method for the Approximate Solution of a Periodic Boundary-Value Problem”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 9, Sept. 1997, pp. 1157–1161, https://umj.imath.kiev.ua/index.php/umj/article/view/5112.